Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 51, NWS Indianapolis, IN

April 9, 2011Greene County, Monroe County, Owen County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 9, 2011, 9:22 AM EDT for Greene County, Monroe County, Owen County, Indiana. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2011, 9:22 AM EDT (13:22 UTC)
Expired
Apr 9, 2011, 10:00 AM EDT
In force
38 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, IN, Monroe County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 9:50 AM EDTHAIL 0.252 S Freedom, INLOCATED ON STATE ROUTE 67 NEAR OWEN/GREENE COUNTY BORDER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 8:25 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1370 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WUUS53 KIND 091322
SVRIND
INC055-105-119-091400-
/O.NEW.KIND.SV.W.0051.110409T1322Z-110409T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
922 AM EDT SAT APR 9 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN SOUTHWEST INDIANA...
  WEST CENTRAL MONROE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN OWEN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 1000 AM EDT

* AT 919 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LINTON...OR 32 MILES WEST OF BLOOMINGTON...AND MOVING NORTHEAST AT
  40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLOOMFIELD AROUND 930 AM EDT...
  WORTHINGTON AROUND 935 AM EDT...
  FREEDOM AND SOLSBERRY AROUND 945 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3913 8718 3917 8713 3917 8707 3922 8707
      3931 8694 3920 8669 3914 8660 3894 8699
      3898 8706 3902 8702
TIME...MOT...LOC 1322Z 227DEG 33KT 3905 8707
WIND...HAIL 60MPH 1.00IN

$$

AB/JP
2 follow-up statements
672 
WWUS53 KIND 091337
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
937 AM EDT SAT APR 9 2011

INC055-105-119-091400-
/O.CON.KIND.SV.W.0051.000000T0000Z-110409T1400Z/
GREENE-MONROE-OWEN-
937 AM EDT SAT APR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE...WEST
CENTRAL MONROE AND SOUTHERN OWEN COUNTIES UNTIL 1000 AM EDT...

AT 933 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
NORTH OF BLOOMFIELD...OR 24 MILES WEST OF BLOOMINGTON...MOVING
NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FREEDOM AND SOLSBERRY AROUND 945 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3913 8718 3917 8713 3917 8707 3922 8707
      3931 8694 3920 8669 3914 8660 3894 8699
      3898 8706 3902 8702
TIME...MOT...LOC 1336Z 227DEG 33KT 3914 8695
WIND...HAIL 60MPH 1.00IN

$$

AB/JP
808 
WWUS53 KIND 091359
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
959 AM EDT SAT APR 9 2011

INC055-105-119-091409-
/O.EXP.KIND.SV.W.0051.000000T0000Z-110409T1400Z/
GREENE-MONROE-OWEN-
959 AM EDT SAT APR 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR GREENE...WEST CENTRAL MONROE
AND SOUTHERN OWEN COUNTIES WILL EXPIRE AT 1000 AM EDT/900 AM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3913 8718 3917 8713 3917 8707 3922 8707
      3931 8694 3920 8669 3914 8660 3894 8699
      3898 8706 3902 8702
TIME...MOT...LOC 1359Z 227DEG 33KT 3928 8675

$$

AB/JP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 7:29 AM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 9, 7:29 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
729 AM EDT SAT APR 9 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH EARLY NEXT
WEEK. UPPER RIDGING IS EXPECTED TO BUILD ACROSS CENTRAL INDIANA
TODAY...MEANWHILE A FRONTAL BOUNDARY WILL CONTINUE TO LINGER JUST
NORTH OF THE OHIO RIVER BEFORE LIFTING NORTH AS A WARM FRONT THIS
AFTERNOON. THIS WILL ALLOW MUCH WARMER TEMPERATURES TO ARRIVE ACROSS
THE AREA...AND AGAIN ON SUNDAY. A STRONG STORM SYSTEM WILL SWEEP
ACROSS THE REGION LATE SUNDAY NIGHT INTO MONDAY. THIS WILL BRING THE
NEXT BEST CHANCE FOR STORMS AND POSSIBLY SEVERE WEATHER TO CENTRAL
INDIANA.

&&

.NEAR TERM /TODAY/...
6 AM MORNING UPDATE...SHORT TERM GUIDANCE DOES NOT HAVE THE BEST
HANDLE ON CURRENT SCENARIO AS LARGE AREA OF SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH VORT MAX PUSHES EASTWARD ACROSS
ILLINOIS. HAVE UPDATED GRIDS TO REFLECT CURRENT TRENDS...GOING
LIKELY SHOWERS/TSTMS ACROSS MUCH OF THE FORECAST AREA. SPC
MESOSCALE DISC HIGHLIGHTS THE THREAT OF ISOLATED LARGE HAIL...AS THEY
HAVE RECEIVED A A FEW REPORTS ACROSS CENTRAL IL. HAVE ALSO BEEFED
UP SKIES AND LOWERED HIGH TEMPS FOR TODAY TO ACCOUNT FOR THIS
FEATURE. PREV DISC FOLLOWS.

ANALYSIS AS OF 2 AM THIS MORNING DEPICTS A QUASI-
STATIONARY FRONTAL BOUNDARY LYING WEST-EAST ORIENTED JUST TO THE
NORTH OF THE OHIO RIVER...SOUTH OF THE FORECAST AREA.
MEANWHILE...OUR NEXT DISTURBANCE CURRENTLY LIES ACROSS PORTIONS OF
KANSAS/MISSOURI...SLOWLY PUSHING EAST. SHORT TERM GUIDANCE IS IN
CONSENSUS WITH THIS FEATURE RIDING ALONG THE AFOREMENTIONED
BOUNDARY...JUST ACROSS THE SOUTH OF THE FORECAST AREA...PRODUCING
SCATTERED SHOWERS AND THUNDERSTORM AS IT PROGRESSES EASTWARD
TOWARD THE OHIO VALLEY. BASED ON GOOD MODEL CONSENSUS...CURRENT
TRACK OF THE DISTURBANCE...AND POSITIONING OF BOUNDARY...HAVE
BEEFED UP POPS TO HIGH CHANCE ACROSS SOUTHERN COUNTIES THROUGH
LATER THIS MORNING AND THE AFTERNOON HOURS. SPC CONTINUES TO PLACE
THIS SECTOR IN A SLIGHT RISK FOR SEVERE...AND WE CONCUR
CONSIDERING THAT MODERATE TO HIGH INSTABILITY PARAMETERS SHOULD BE
IN PLACE. MAIN SEVERE THREATS APPEAR TO BE LARGE HAIL AND DAMAGING
WINDS.

AS FOR TEMPERATURES...A MATCH MOS BLEND APPEARS TO HAVE WORKED WELL
THESE PAST FEW DAYS...BUMPING UP SLIGHTLY CONSIDERING THE GOOD WAA
THAT WILL SPREAD OVER AREA LATER TODAY. TODAY (AND ESPECIALLY
SUNDAY) APPEAR TO BE THE WARMEST DAYS OF THE YEAR THUS FAR.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SHORT TERM GUIDANCE IN PRETTY GOOD AGREEMENT THROUGH THE PERIOD SO
WILL USE A BLEND.

BOUNDARY LIFTS NORTH OF THE AREA TONIGHT AND THE DISTURBANCE WILL
HAVE MOVED OFF INTO THE OHIO VALLEY. FORECAST FOR TONIGHT BASICALLY
LOOKS DRY...AND WARM SINCE WE WILL BE IN THE WARM SECTOR. LOWS IN
THE LOW 60S.

BETTER CHANCES FOR RAIN AND THUNDERSTORMS COME LATE IN THE DAY
SUNDAY INTO SUNDAY NIGHT AND EARLY MONDAY AS A MUCH STRONGER WAVE
APPROACHES CENTRAL INDIANA. WITH PLENTY OF WARM...MOIST AIR IN PLACE
ACROSS THE OHIO VALLEY DUE TO THE PREVIOUS TWO DAYS OF SOUTHERLY
FLOW EXPECT A ROUND OF STRONG THUNDERSTORMS TO PASS WITH THIS
FEATURE. DEVELOPING CATEGORICALLY POPS AFTER 06Z MONDAY SEEMS
REASONABLE AND BASICALLY LEFT THIS PORTION OF THE FORECAST
AS IS.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
GFS AND ECMWF SHOW DEPARTING UPPER LOW PRESSURE SYSTEM SWEEPING
THROUGH THE EASTERN GREAT LAKES. GIVEN ANY LINGERING MOISTURE AND
BROAD CYCLONIC FLOW FOR NOW WILL HOLD ONTO SOME MORNING
PRECIPITATION CHANCES. BY TUESDAY NIGHT AND WEDNESDAY STRONG
RIDGING ALOFT WILL BEGIN TO BUILD ACROSS INDIANA FROM THE WEST.
THIS WILL KEEP DRY AND SLOWLY WARMING TEMPERATURES ACROSS THE AREA
THROUGH THURSDAY. BY THURSDAY NIGHT THROUGH FRIDAY ANOTHER DYNAMIC
LOW PRESSURE SYSTEM IS EXPECTED TO PUSH A WARM FRONT ACROSS
INDIANA BRINGING MORE CHANCES FOR RAIN AND THUNDERSTORMS TO THE
STATE. AT THE MOMENT GFS AND ECMWF PUT INDIANA IN THE WARM
SECTOR...FAVORABLE FOR THUNDERSTORMS.

&&

.AVIATION.../DISCUSSION FOR 091200Z TAFS/...

IFR/LIFR AND POSSIBLE BRIEF FALLS TO VLIFR WILL PERSIST AT KIND
AND KLAF THROUGH MID MORNING WITH MVFR CONDITIONS AT KHUF AND
KBMG. HOWEVER...WINDS WILL BECOME MORE SOUTHERLY BY MID TO LATE
MORNING ALLOWING TEMP INVERSION TO MIX OUT AND CEILINGS TO
IMPROVE.

A ROUND OF SHOWERS AND THUNDERSTORMS WILL APPROACH TAF SITES
WITHIN THE NEXT FEW HOURS...BUT LEFT MENTION OUT OF TAFS UNTIL
TIMING CAN BE NARROWED DOWN. LATER TODAY...ANOTHER ROUND OF
CONVECTION WILL BE POSSIBLE...ESPECIALLY AT KHUF AND KBMG AS THE
NEXT DISTURBANCE MOVES ALONG A STATIONARY BOUNDARY CURRENTLY
DRAPED OVER THE TENNESSEE VALLEY.

ANTICIPATE VFR CONDITIONS AT ALL TAF SITES BY EARLY AFTERNOON AND
TO REMAIN THAT WAY THROUGH END OF TAF PERIOD...BUT WILL NOT RULE
OUT ANY BRIEF FALLS TO MVFR LATE THIS AFTERNOON WITH ONSET OF ANY
SHOWERS OR STORMS. CLOUDS WILL START BREAKING UP THIS EVENING AS
DRIER AIR FILTERS INTO THE AREA...WITH ONLY SOME MID AND HIGH
LEVEL CLOUDS LEFT OVERNIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....PUMA
AVIATION...TDUD
Hazardous weather outlook, Apr 9, 8:45 AM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
845 AM EDT SAT APR 9 2011

INZ021-028>031-035>042-049-101245-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENRY-
845 AM EDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TODAY. THESE THUNDERSTORMS ARE
NOT EXPECTED TO BE SEVERE...HOWEVER...LIGHTNING IS A HAZARD IN
ANY THUNDERSTORM.

PATCHY FOG IS ALSO POSSIBLE THROUGH THE MORNING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY AFTERNOON AND EVENING.
ALTHOUGH SEVERE STORMS DURING THIS PERIOD ARE NOT EXPECTED...A FEW
STORMS MAY CONTAIN SMALL HAIL AND GUSTY WINDS. LIGHTNING IS A
THREAT FROM ANY THUNDERSTORM.

ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED LATE SUNDAY NIGHT AND EARLY
MONDAY. THESE STORMS MAY BE SEVERE. ALTHOUGH IT IS EARLY...THE
MAIN THREAT FROM ANY STORMS WILL LIKELY BE DAMAGING STRAIGHT LINE
WINDS AND LARGE HAIL.

MORE THUNDERSTORMS ARE POSSIBLE ON THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS
AS SPOTTERS MAY BE NEEDED LATE SUNDAY NIGHT AND EARLY MONDAY MORNING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ043>048-051>057-065-101245-
VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-DECATUR-
845 AM EDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY FROM THIS MORNING INTO THE EARLY AFTERNOON.
PRESENT INDICATIONS ARE THAT A FEW STORMS MAY BE SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. LIGHTNING IS
A THREAT FROM ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY...MAINLY DURING THE
AFTERNOON AND EVENING. ANOTHER ROUND OF THUNDERSTORMS ARE
EXPECTED LATE SUNDAY NIGHT AND EARLY MONDAY. THESE STORMS MAY BE
SEVERE. ALTHOUGH IT IS EARLY...THE MAIN THREAT FROM ANY STORMS
WILL LIKELY BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

MORE THUNDERSTORMS ARE POSSIBLE ON THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER
STATEMENTS AS SPOTTERS MAY BE NEEDED AT TIMES OVER THE WEEKEND.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060>064-067>072-101245-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
845 AM EDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY THIS MORNING INTO THE EARLY AFTERNOON.
SOME STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT. HEAVY RAINFALL AND LIGHTNING WILL ALSO BE A
THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY...MAINLY DURING THE
AFTERNOON AND EVENING. ANOTHER ROUND OF THUNDERSTORMS ARE
EXPECTED LATE SUNDAY NIGHT AND EARLY MONDAY. THESE STORMS MAY BE
SEVERE. ALTHOUGH IT IS EARLY...THE MAIN THREAT FROM ANY STORMS
WILL LIKELY BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

MORE THUNDERSTORMS ARE POSSIBLE ON THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

In the hours before

Local storm report, Apr 9, 8:40 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 AM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     HAIL             OAKTOWN                 38.87N 87.44W
04/09/2011  E1.00 INCH       KNOX               IN   FIRE DEPT/RESCUE

&&

JP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:00 AM EDTSevere Thunderstorm WarningINDKnox, Sullivan45 min
Apr 9, 8:27 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo48 min
Apr 9, 9:03 AM EDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan27 min
Apr 9, 9:06 AM EDTSevere Thunderstorm WarningINDDaviess, Knox, Sullivan39 min
Apr 9, 9:09 AM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam, Vigo51 min
Apr 9, 9:31 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan44 min
Apr 9, 9:47 AM EDTFlash Flood WarningINDGreene, Owen, Sullivan, Vigo5 hr
Apr 9, 10:10 AM EDTFlash Flood WarningINDBrown, Daviess, Lawrence, Martin, Monroe4 hr
Apr 9, 10:21 AM EDTSevere Thunderstorm WarningINDJackson, Lawrence39 min
Apr 9, 12:00 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Apr 9, 12:00 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike37 days

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.